# SDR MASA200600453

- Difficulty date: February 14, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N434YV
- Make and model: Dhav DHC8202
- Aircraft serial: 434
- Aircraft time: 23,036 hours, 22,232 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Motor
- Condition: Intermittent
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

ASH 7084 DEN - AILERON TRIM MOTOR WORKS INTERMITTENT.  MX PERFORMED OP'S CHECK, OP'S CHECK GOOD.
